Many people experience an occasional eyelid twitch, vitamin d overdose and the eye muscle spasm in the levator muscle that raises and lowers your eyelid. This condition may occur for a number of reasons, but it does not have a known connection to a high intake of vitamin D, a nutrient necessary for body functions and bone strength.
Understanding eye twitching and the effects of too much vitamin D can help you discuss your symptoms with your doctor. The average adult requires between and International Units, or IUs, of vitamin D for proper function, vitamin d overdose and the eye. A small number of foods contain vitamin D, including salmon, which provides IUs for a 3-oz. Other food sources include tuna, beef liver and eggs.
Sun exposure also can provide you with vitamin D. Your skin needs to meet direct sunlight for a period of time such as 5 to 30 minutes at least twice weekly. However, keep in mind that direct exposure increases your risk for skin cancer. As such, your doctor may recommend that twisted peppermint antibacterial soap take supplements if you do not consume enough vitamin D through your diet.
If you have a high intake of vitamin D, you have a risk for toxic levels. On average, you should not have a vitamin D intake higher than IUs daily. Exceeding this amount could result in toxicity symptoms that may include changes to heart rhythm, tissue calcification and damage to your heart, blood vessels and kidneys.
Although high levels of vitamin D do not result in eye twitching, other factors may increase your risk for spasms. For example, stress, poor sleeping habits and caffeine consumption may result in twitches. A twitch also may appear if you have dry eyes or other eye conditions that cause surface irritation. As well, low vitamin d overdose and the eye of magnesium could cause twitching. An eyelid twitch does not require medical treatment unless it lasts longer than three weeks or if you experience pain with the twitch.
Also, if the twitch involves other areas of your face or causes your eyelid to close completely, seek medical attention. If you suspect that you have high blood levels of vitamin D, discuss your concerns and symptoms with your doctor, who may test your blood to check your levels and recommend necessary treatment based on the lab results and a physical examination.
Video of the Day. Eyelid Twitching and Potassium. How to Exfoliate Dry Flaky Eyelids. Allergic Reaction to Eye Makeup Symptoms, vitamin d overdose and the eye. Low Potassium and Blurred Vision. Does Caffeine Cause Blurred Vision? The Long-Term Effects of Botox. How to Stop an Eye Twitch. Vitamin B Deficiencies and Eyes. Side Effects of Sodium Carbonate. The Recommended Vitamin B6 Dosage.